# SDR SWAA2025071791911

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 55,631 hours, 35,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE COVER RETAINING CLIP FELL OFF<[01] INSTALLED CLIO AS REQ PER AMM 25-66-01
